Dawna Austin
Last week's injection went okay without too much reaction. I was very achy about 10 hours later (instead of the 12 hours later last week).  By Sunday I was almost back to normal.  This week, however, was a different story.  

I had my injection at around 9:30am on the 13th, and aches set in early afternoon, much sooner than previous injections.   Friday night I took Advil PM, but it did not help me sleep, nor did it help with the aches.   I was feeling fairly nasty all Saturday.  We had a family get-together Saturday night and I managed to pull it off, basically pushing myself to be "involved".  Nausea set in late evening.

Again, I took Advil PM last night and hoped for a good sleep, however, even with taking Advil AND Tylenol, I was up most of the night in pain with nausea.  This morning, it was just worse.  This has been a new experience, as the symptoms seem to be continuing and worsening, rather than going away as before. This concerns me, especially since I'm still at half-dose.   I can't imagine doing this for 6+ months, waiting for my body to accept the Avonex and stop nailing me with the flu-like symptoms.   It makes me mad that I have to toss half of my upcoming year away to feeling sick, just on the hope that it might slow down the disease progression.  I know my family isn't enjoying me laying around all the time.